# SDR UALA2011120106609

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,585 hours, 8,708 cycles
- Engine: Pwa PW40903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR LOCK OVERRIDE REQUIRED TO RAISE GEAR ON TAKEOFF.  ACCOMPLISHED FIM 32-30-00 TASK 801.   RESET PSEU2 SYSTEM POWER TEST NORMAL PER FIM TASK 31-42 871.  LANDING GEAR LEVER OPERATES NORMAL.
